# SDR HALA2021090700128

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 15,475 hours, 2,356 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Not Reported
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 361 REPLACE L WING SLAT OTBD ROTARY ACTUATOR PER AA 2781-01050-04A THIS IS AN RII PROCEDURE REFER TO TOPP 40-30-05. REPLACEMENT OF GEARED ROTARY ACTUATOR IS REQUIRED PRIOR TO FURTHER FLIGHT. AD 2019-19-06. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 081-0001:2781-01050-04A/013 00381 WRITTEN IN ERROR. (1937856)
